Lap number entropy formula for piecewise affine and projective maps in several dimensions (Nonlinearity (2007) 20, (2755-2772))

Yutaka Ishii, Duncan Sands

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)1411
Number of pages1
JournalNonlinearity
Volume21
Issue number6
DOIs
Publication statusPublished - Jun 1 2008

Fingerprint

Entropy numbers
Entropy
nonlinearity
Nonlinearity
entropy

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this

Lap number entropy formula for piecewise affine and projective maps in several dimensions (Nonlinearity (2007) 20, (2755-2772)). / Ishii, Yutaka; Sands, Duncan.

In: Nonlinearity, Vol. 21, No. 6, 01.06.2008, p. 1411.

Research output: Contribution to journalComment/debate

@article{ee6596f397f2455ea3fa25420f46ee61,
title = "Lap number entropy formula for piecewise affine and projective maps in several dimensions (Nonlinearity (2007) 20, (2755-2772))",
author = "Yutaka Ishii and Duncan Sands",
year = "2008",
month = "6",
day = "1",
doi = "10.1088/0951-7715/21/6/C01",
language = "English",
volume = "21",
pages = "1411",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "6",

}

TY - JOUR

T1 - Lap number entropy formula for piecewise affine and projective maps in several dimensions (Nonlinearity (2007) 20, (2755-2772))

AU - Ishii, Yutaka

AU - Sands, Duncan

PY - 2008/6/1

Y1 - 2008/6/1

UR - http://www.scopus.com/inward/record.url?scp=44949197652&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949197652&partnerID=8YFLogxK

U2 - 10.1088/0951-7715/21/6/C01

DO - 10.1088/0951-7715/21/6/C01

M3 - Comment/debate

AN - SCOPUS:44949197652

VL - 21

SP - 1411

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 6

ER -